打开APP

MCP:肿瘤坏死因子抑制剂治疗炎症需当心

  1. 肿瘤坏死因子
  2. 抑制剂
  3. 炎性疾病
  4. 患者
  5. 眼部
  6. 癌症
  7. 风险

来源:生物谷 2014-11-19 14:34

近日,发表在Mayo Clinic Proceedings杂志上的一篇研究论文中,来自梅奥诊所的科学家就揭示了TNF抑制剂或许会引发特殊类型的眼部癌症。

2014年11月19日 讯 /生物谷BIOON/ --肿瘤坏死因子抑制剂(TNF inhibitors)是一种用于治疗风湿性关节炎和其它炎性疾病的药物,其可以通过抑制机体免疫系统组分肿瘤坏死因子的功能来发挥作用;为了平衡药物的作用,药物的抗炎性过程往往会增加机体其它疾病的风险,比如引发罕见类型的眼部癌症-葡萄膜黑色素瘤。

近日,发表在Mayo Clinic Proceedings杂志上的一篇研究论文中,来自梅奥诊所的科学家就揭示了TNF抑制剂或许会引发特殊类型的眼部癌症。

文章中,研究者在2009年至2013年间对三位治疗炎性疾病的患者(两女一男)进行研究,这三位患者在使用TNF抑制剂治疗后的一年内其眼部均出现了黑色素肿瘤。这种葡萄膜黑色素瘤非常罕见,如果病人眼部存在雀斑的话或许会增加患葡萄膜黑色素瘤的风险;研究对象中的女性患者患有炎性肠病,男性患者患有风湿性关节炎。

研究人员Gena Damento表示,考虑运用TNF抑制剂治疗炎性疾病的患者首先应当对其眼部健康进行检查,一旦发现眼部存在疾病,比如脉络膜痣,就表明眼部受到了损伤,这种患者就应当定期进行监测来确定是否其眼部部分组织发生了病变。(生物谷Bioon.com)

本文系生物谷原创编译整理,欢迎转载!转载请注明来源并附原文链接。谢谢!

Clinical and Histologic Findings in Patients With Uveal Melanomas After Taking Tumor Necrosis Factor-α Inhibitors

Gena Damento, BSHS, Shaheen C. Kavoussi, MD, Miguel A. Materin, MD, Diva R. Salomão, MD, Polly A. Quiram, MD, PhD, Soranya Balasubramaniam, MD, Jose S. Pulido, MD, MS, MPH

Objective To describe the progression of uveal melanocytic lesions to melanomas after initiation of tumor necrosis factor-α (TNF-α) inhibitors. Patients and Methods We report 3 cases of uveal melanoma occurring after treatment with TNF-α inhibitors, 2 from Mayo Clinic and 1 from Yale University. The study took place from February 27, 2009, through July 15, 2013. Results Two women and one man with inflammatory disease who received TNF-α inhibitors had subsequent development of uveal melanomas. The 2 women had inflammatory bowel disease and had been followed up for melanocytic tumors that grew markedly within 1 year after beginning treatment with TNF-α inhibitors to the point of requiring treatment. One had histologic confirmation of the melanoma. The male patient had rheumatoid arthritis that was being treated with TNF-α inhibitors. Serial ultrasonography was performed to monitor bilateral diffuse scleritis, and within 16 months of initiation of TNF-α inhibitor therapy, a choroidal mass was detected that continued to grow over the next 3 months. The patient elected to have enucleation, which revealed uveal melanoma and thinning of the sclera from the previous scleritis. Conclusion Our 3 cases of uveal melanocytic tumors occurring after the use of TNF-α inhibitors add to the growing literature suggesting a correlation between TNF-α inhibitors and the development of malignant neoplasms. Considering the association between cutaneous melanoma and TNF-α inhibitors, we recommend that patients have an eye examination before initiation of TNF-α inhibitors, and those with preexisting nevi should be followed up at regular intervals.

版权声明 本网站所有注明“来源:生物谷”或“来源:bioon”的文字、图片和音视频资料,版权均属于生物谷网站所有。非经授权,任何媒体、网站或个人不得转载,否则将追究法律责任。取得书面授权转载时,须注明“来源:生物谷”。其它来源的文章系转载文章,本网所有转载文章系出于传递更多信息之目的,转载内容不代表本站立场。不希望被转载的媒体或个人可与我们联系,我们将立即进行删除处理。

87%用户都在用生物谷APP 随时阅读、评论、分享交流 请扫描二维码下载->